# SDR QXEA021386

- Difficulty date: August 19, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 12,102 hours, 16,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DEFORMATION DAMAGE TO STRINGER 165 AT STATION X-151.  REPAIRED IAW HORIZON AIR EA 2-53-415.
